Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/6795
Title: Asymptotical optimality in cluster analysis
Authors: Kharin, Yu. S.
Zhuk, Eu.
Keywords: ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Информатика
Issue Date: 1999
Citation: Kharin, Yu.S. Asymptotical optimality in cluster analysis / Yu.S.Kharin, Eu.Zhuk // Applied Stochastic Models and Data Analysis. - 1999. - Vol.15. - P. 65-75.
Description: Applied Stochastic Models and Data Analysis, 1999, vol. 15, pp. 65-75
URI: http://elib.bsu.by/handle/123456789/6795
Appears in Collections:Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
Оттиск_3_Харин.pdf867,26 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.